# SDR 2016FA0000644

- Difficulty date: December 8, 2016
- Submitted: December 16, 2016
- Operation: General aviation
- Aircraft: N185PR
- Make and model: Cessna A185F
- Aircraft serial: 18502889
- Engine: Cont IO520D
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Lifter
- Condition: Damaged
- Location: Engine
- Part time: 266 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SURFACE OF THE LIFTERS WHICH CONTACT THE CAMSHAFT IS SPALLED AND CORRODED. REPLACED THE LIFTERS.
